# SDR USAA200609003

- Difficulty date: September 17, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 55,073 hours, 33,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.8750 INCH LONG CRACK IN SKIN AT STA 727 LONGERON 22L.  CUT OUT CRACKED AREA/HFEC/INSTALLED DOUBLER IAW SRM 53-00-01.
